JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON NULL CUT POINTS IN TWO-DIMENSIONAL SPACETIMES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON NULL CUT POINTS IN TWO-DIMENSIONAL SPACETIMES
Kim, Do-Hyung; Kim, Byung Hak;
  PDF(new window)
 Abstract
It is shown that any two-dimensional globally hyperbolic spacetime with noncompact Cauchy surfaces has no null cut points.
 Keywords
Lorentzian geometry;general relativity;causality;Cauchy surface;space-time;global hyperbolicity;null cut point;
 Language
English
 Cited by
 References
1.
J. K. Beem, P. E. Ehrlich, and K. L. Easley, Global Lorentzian Geometry, 2nd edition, Dekker, New York, 1996.

2.
A. N. Bernal and M. Sanchez, On smooth Cauchy hypersurfaces and Geroch's splitting theorem, Comm. Math. Phys. 243 (2003), no. 3, 461-470. crossref(new window)

3.
A. N. Bernal and M. Sanchez, Smoothness of time functions and the metric splitting of globally hyperbolic spacetimes, Comm. Math. Phys. 257 (2005), no. 1, 43-50. crossref(new window)

4.
E. Minguzzi and M. Sanchez, The causal hierarchy of spacetimes, arxiv:gr-qc/0609119.

5.
B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, Pure and Applied ser., Vol. 103, Academic Press, New York, 1983.

6.
R. Penrose, Techniques of Differential Topology in Relativity, Regional Conference Series in Applied Mathematics, Vol. 7, SIAM Publications, Philadelphia, 1972.